# SDR 2001FA0000078

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: General aviation
- Aircraft: N3301R
- Make and model: Cessna 182L
- Aircraft serial: 18258601
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Part time: 4,504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN THE UPPER OUTBOARD CORNERS OF THE RUDDER CABLE CUT-OUTS ON THE 0712616-1 BULKHEAD ASSEMBLY.  AREA IN WHICH CRACK OCCURS IS RELATIVELY THIN GAUGE MATERIAL THAT APPARENTLY PROVIDES LITTLE STRUCTURAL STRENGTH.  THE FLANGES IN THIS AREA DO LITTLE MORE THAN SERVE AS A FASTENING POINT FOR AN AERODYNAMIC FAIRING.  IT IS DOUBTFUL IF THIS DEFECT IMPAIRS THE STRUCTURAL STRENGTH OF THE BULKHEAD ASSEMBLY AS THE 0712616-4 STIFFENER THAT ATTACHES TO THE -1 BULKHEAD IS MUCH HEAVIER GAUGE MATERIAL.
